Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Gravitationsphysik     Collection: Quantum Gravity and Unified Theories     Display Documents



  history
ID: 379455.0, MPI für Gravitationsphysik / Quantum Gravity and Unified Theories
Simple singularities and N = 2 supersymmetric Yang-Mills theory
Authors:Klemm, Albrecht; Lerche, Wolfgang; Yankielowicz, Shimon; Theisen, Stefan
Date of Publication (YYYY-MM-DD):1995-01
Title of Journal:Physics Letters B
Volume:344
Issue / Number:1-4
Start Page:169
End Page:175
Review Status:not specified
Audience:Not Specified
Abstract / Description:We present a first step towards generalizing the work of Seiberg and Witten on N = 2 supersymmetric Yang-Mills theory to arbitrary gauge groups.Specifically, we propose a particular sequence of hyperelliptic genus n − 1 Riemann surfaces to underly the quantum moduli space of SU(n)N = 2 supersymmetric gauge theory. These curves have an obvious generalization to arbitrary simply laced gauge groups, which involves the A-D-E type simple singularities. To support our proposal, we argue that the monodromy in the semiclassical regime is correctly reproduced. We also give some remarks on a possible relation to string theory.
External Publication Status:published
Document Type:Article
Communicated by:Hermann Nicolai
Affiliations:MPI für Gravitationsphysik/Quantum Gravity and Unified Theories
External Affiliations:Sektion Physik, University Munich, Germany
Identifiers:ISSN:0370-2693
DOI:10.1016/0370-2693(94)01516-F
Full Text:
You have privileges to view the following file(s):
PhLB344-1995.pdf  [629,00 Kb] [Comment:Online Journal]  
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.